Re: Aubagio

Aubagio is an oral treatment approved for MS.

Re: Aubagio

Postby teeli30 » Fri Oct 25, 2013 4:53 pm

Hi I'm new to the site and I just begin to take Aubagio 3 days ago. So far so good. I'm not experiencing any side effects as of now( thanking God) I left Copaxone because of injection sites I was literally running out of room. In the last MRI 9/24/13 I had a new lesion that has formed. It's located in the posterior right centrum semiovale. Uncertain about medical terms but it doesn't sound good. I asked my nurse if this will relapse me. She said not neccessarily. In the past 7 mos of a previous MRI it came back everything inactive and this one shows one active enhancing lesion. Go figure the minute I think all signs are good something negative tries to prevent my positive ness. I'm still not going to let it bring me down....
teeli30
Newbie
 
Posts: 7
Joined: Fri Oct 25, 2013 4:42 pm

Re: Aubagio

Postby NmsBauer » Mon Oct 28, 2013 6:54 pm

Just stay positive :)
NmsBauer
Newbie
 
Posts: 3
Joined: Mon Oct 28, 2013 6:44 pm

Re: Aubagio

Postby teeli30 » Mon Oct 28, 2013 7:30 pm

Thanks I am. No increased side effects makes me have a positive attitude.
teeli30
Newbie
 
Posts: 7
Joined: Fri Oct 25, 2013 4:42 pm

Re: Aubagio

Postby NmsBauer » Wed Oct 30, 2013 5:35 pm

Are you worried about the side effects? I am on Betaseron and I'm considering switching to one of the pills. I just don't know which one to choose. How did you pick?
NmsBauer
Newbie
 
Posts: 3
Joined: Mon Oct 28, 2013 6:44 pm

Re: Aubagio

Postby teeli30 » Wed Oct 30, 2013 6:25 pm

My dr switched me from Copaxone to the new pill. Aubagio is a new oral treatment. It does have side effects but as of the 8 days I have taken them I haven't had any side effects. The only downfall Is my immune system is no longer protected. Other than that I have a new lesion and my neuro is hoping this med change will make it inactive. Give it a try and talk to your dr and see what they think. Other than that the Gilenya and Tecfidera was not a good option for me and before this med came out I was going to Tysabri which I hear is pretty good for treatment just have to take a tcj virus test to see if your positive for a brain infection or if ur chances are less riskier if your negative. Hope this helps.
teeli30
Newbie
 
Posts: 7
Joined: Fri Oct 25, 2013 4:42 pm

Re: Re: Aubagio

Postby Goldeneagle » Sun Nov 03, 2013 8:06 am

Hi, I was recently diagnosed this past July. I discussed with my doctor the new oral meds and I chose Aubagio for my treatment. So, I began taking Aubagio at the end of July. Over the past month, the side effects I've experienced is hair thinning and bowel issues. Right now with the hair loss it's been noticeable to me. If it increases and becomes a problem by January I may try Tecfidera. Per my doctor and Aubagio nurse, the hair shedding should taper off. I am going to see how I do for the next few months. My doctor told me that everyone reacts differently with each med. I was nervous to try Tecfidera with the side effects being flushing and nausea with vomiting, but my body could react differently. There are several people in my MS support group on it and they had these side effects. Take it one day at a time. Take care.
Goldeneagle
Newbie
 
Posts: 2
Joined: Thu Oct 17, 2013 8:02 am
Location: Royal Oak, Michigan

Re: Re: Aubagio

Postby teeli30 » Sun Nov 03, 2013 1:31 pm

So far so good for me. Of course I lost a pill because I dropped it. No side effects and yes meds react different to everyone. Just be sure to research G I issues that's why I'm taking Aubagio. Idk how long it takes to work but hopefully this was a good choice. Best of luck to u. I'm just gonna keep God first and let him work it out for me he's the reason I'm where I'm at today. I came from a severe situation and now I'm looking fwd to prospering to stay on my feet.
teeli30
Newbie
 
Posts: 7
Joined: Fri Oct 25, 2013 4:42 pm

Re: Aubagio

Postby NmsBauer » Wed Nov 06, 2013 2:29 pm

I was considering one of the pills, but I feel there are just too many long-term unknowns at this point for me to feel comfortable taking a chance with them. The shots seem to be doing the trick for now. Even though it would be nice to have the simplicity of just taking a pill, I don't like the idea of taking a chance with unknown side effects. These pills are too new and I am too young at this point to make that leap of faith for the big pharma companies. I appreciate the people who have faith and are taking that chance, but I can't right now. Luckily my RR MS is being maintained decently with my meds so I am fortunate on that respect.
The thing about some of the side effects from these pills is that for some it happens instantly and for others it takes time for it to start showing it's effects. I hope it doesn't. Good luck to you.
NmsBauer
Newbie
 
Posts: 3
Joined: Mon Oct 28, 2013 6:44 pm

Re: Re: Aubagio

Postby teeli30 » Thu Nov 07, 2013 11:20 am

Like myself I'm keeping my faith that God will protect me. I took Copaxone for over 2yrs but my hang up was the fact that my body couldn't take the injections for the rest of my life. I just didn't have enough fatty tissue. I'm a very petite MS patient so there was only pills and infusions. My next step will be if this therapy is not right I will go to Tysabri. All the meds are unknown as to how it may react to our bodies but coming from a person who doesn't like meds I've come along ways thanks to the shots but again it's all just a temporary fix not a permanent solution. I always wonder with these illness if they are really researching how the lesions seem to appear how they have not found a way to reverse them or at least figure out what makes them develop. I truly believe all our answers are out in the foreign countries with some simple plants or herbal meds. Maybe just one day someone will try and get to the bottom of the million diseases out there and can have an answer. May God bless u in your journey and I hope everything continues to work for you.
teeli30
Newbie
 
Posts: 7
Joined: Fri Oct 25, 2013 4:42 pm


Return to Aubagio (teriflunomide)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service